On the reduction of a group of homogeneous linear substitutions of finite order

W. Burnside Greenwich

TBD mathscidoc:1701.33442

Acta Mathematica, 28, (1), 369-387, 1904.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:16 uploaded by actaadmin ] [ 281 downloads ] [ 0 comments ]
@inproceedings{w.1904on,
  title={On the reduction of a group of homogeneous linear substitutions of finite order},
  author={W. Burnside},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203016215574151},
  booktitle={Acta Mathematica},
  volume={28},
  number={1},
  pages={369-387},
  year={1904},
}
W. Burnside. On the reduction of a group of homogeneous linear substitutions of finite order. 1904. Vol. 28. In Acta Mathematica. pp.369-387. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203016215574151.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved